Ask an Eye M.D.Question Topics
Ask an Eye M.D. Answer Archive
Please read our important medical disclaimer.
I went to the swimming pool twice and had a very bad reaction to the glare of the sun coming off the water. I could barely see to drive home as the glare was so bad and painful to my eyes. I recently started taking Combigan eye drops in one eye and wonder if it was an allergic reaction to chlorine or the eye drop.
I suspect that the Combigan you are taking is not the cause of your problem as you only use it in one eye and your description of what happened does not refer to your problem being in just one eye. My most likely suspicions are: 1) There may have been an excess of chlorine in the water on those occasions you went swimming; or 2) you spent a great deal of time swimming with your eyes open underwater, without goggles. I suggest you see your ophthalmologist (Eye M.D.) if this problem continues.
Answered by: Wayne Bizer, DO
Answered: Jul 26, 2013
Search for Questions & Answers
Meet Our Experts
- Your questions are answered by more than two dozen members of the American Academy of Ophthalmology who volunteer their time with EyeSmart.